# SDR NSVA2011256

- Difficulty date: October 14, 2011
- Submitted: October 17, 2011
- Operation: Air carrier
- Aircraft: N199WQ
- Make and model: Saab 340B
- Aircraft serial: 4199
- Aircraft time: 7,498 hours, 7,264 cycles
- Engine: Pwc PW150A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR RETURN,  EMERGENCY DECLARED, LOW OIL PRESSURE, RIGHT ENGINE SHUT DOWN.  ACFT LANDED SAFELY AND WAS TOWED BACK TO GATE.  ENGINE CHANGED.
